# SDR ASAA2013060195178

- Difficulty date: June 1, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 65,323 hours, 37,698 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65C33610131
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX CABIN WET FLOOR PANEL 2476Y TOPSIDE/BOTTOM SIDE  HAS NUMEROUS AREAS CORRODED, DELAMINATION AREAS, INCLUDING SUPPORT DOUBLER ON BOTTOM SIDE CORRODED.  ACFT GROUNDED.  REPAIRED FLOOR PANEL IAW SRM 53-00-50, PAR 3C, PGS 1 AND 2 AND 5085 PAR 8.31. X  PG 4.
